RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shestakov, Aleksei Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:384
Abstract pages:864
Full texts:195
References:143
E-mail: , ,

http://www.mathnet.ru/eng/person29941
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/725332

Publications in Math-Net.Ru
2017
1. V. N. Zhelyabin, A. I. Shestakov, “Alternative and Jordan algebras admitting ternary derivations with invertible values”, Sib. Èlektron. Mat. Izv., 14 (2017),  1505–1523  mathnet  isi
2014
2. A. I. Shestakov, “Ternary derivations of Jordan superalgebras”, Algebra Logika, 53:4 (2014),  505–540  mathnet  mathscinet; Algebra and Logic, 53:4 (2014), 323–348  isi  scopus
2012
3. A. I. Shestakov, “Ternary derivations of separable associative and Jordan algebras”, Sibirsk. Mat. Zh., 53:5 (2012),  1178–1195  mathnet  mathscinet; Siberian Math. J., 53:5 (2012), 943–956  isi  scopus
2003
4. A. I. Shestakov, “The inverse spectral problem for the Sturm–Liouville operators with discontinuous coefficients”, Sibirsk. Mat. Zh., 44:5 (2003),  1142–1162  mathnet  mathscinet  zmath; Siberian Math. J., 44:5 (2003), 891–907  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019